WoRMS taxon details

Leucosphaera J. D. Taylor & Glover, 2005

456450  (urn:lsid:marinespecies.org:taxname:456450)

accepted
Genus
marine
Taylor, J. D. & Glover, E. A. (2005). Cryptic diversity of chemosymbiotic bivalves: a systematic revision of worldwide Anodontia (Mollusca : Bivalvia : Lucinidae). Systematics and Biodiversity. 3(3): 281-338. [details]  Available for editors  PDF available [request] 
MolluscaBase (2018). Leucosphaera J. D. Taylor & Glover, 2005. Accessed through: World Register of Marine Species at: http://marinespecies.org/aphia.php?p=taxdetails&id=456450 on 2018-04-19
Date
action
by
2010-02-11 14:10:23Z
created
2010-03-06 05:53:03Z
changed
2010-08-10 10:14:45Z
changed
2012-11-03 15:04:13Z
changed
2015-01-23 20:03:29Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Taylor, J. D. & Glover, E. A. (2005). Cryptic diversity of chemosymbiotic bivalves: a systematic revision of worldwide Anodontia (Mollusca : Bivalvia : Lucinidae). Systematics and Biodiversity. 3(3): 281-338. [details]  Available for editors  PDF available [request]